# SDR HEEA0015882

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS HIGH OIL TEMPERATURE, CORES CLOGGED.
